American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 480 found      Go to page: 1 2 3 4 > >>

[1] Siman Wong. Torsion sections of Abelian fibrations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Zywina. The Sato-Tate law for Drinfeld modules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Mirela Çiperiani and Ekin Ozman. Local to global trace questions and twists of genus one curves. Proc. Amer. Math. Soc. 143 (2015) 3815-3826.
Abstract, references, and article information   
View Article: PDF

[5] Ahmad El-Guindy and Aleksandar Petrov. On symmetric powers of $\tau$-recurrent sequences and deformations of Eisenstein series. Proc. Amer. Math. Soc. 143 (2015) 3303-3318.
Abstract, references, and article information   
View Article: PDF

[6] Jiangwei Xue and Chia-Fu Yu. Endomorphism algebras of factors of certain hypergeometric Jacobians. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Mitya Boyarchenko and Jared Weinstein. Maximal varieties and the local Langlands correspondence for $GL(n)$. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547.
Abstract, references, and article information   
View Article: PDF

[9] Yoshinori Mishiba. Algebraic independence of the Carlitz period and the positive characteristic multizeta values at $n$ and $(n,n)$. Proc. Amer. Math. Soc. 143 (2015) 3753-3763.
Abstract, references, and article information   
View Article: PDF

[10] Jiangwei Xue and Chia-Fu Yu. Abelian varieties without a prescribed Newton Polygon reduction. Proc. Amer. Math. Soc. 143 (2015) 2339-2345.
Abstract, references, and article information   
View Article: PDF

[11] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[12] Ivan Boyer. 2--2--2 isogenies between Jacobians of hyperelliptic curves. Contemporary Mathematics 637 (2015) 111-126.
Book volume table of contents   
View Article: PDF

[13] Motoko Qiu Kawakita. Wiman's and Edge's sextic attaining Serre's bound II. Contemporary Mathematics 637 (2015) 191-203.
Book volume table of contents   
View Article: PDF

[14] Benjamin Smith. Easy scalar decompositions for efficient scalar multiplication on elliptic curves and genus 2 Jacobians. Contemporary Mathematics 637 (2015) 127-141.
Book volume table of contents   
View Article: PDF

[15] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[16] Nicholas M. Katz. Wieferich past and future. Contemporary Mathematics 632 (2015) 253-270.
Book volume table of contents   
View Article: PDF

[17] Ioulia N. Baoulina. On the solvability of certain equations over finite fields. Contemporary Mathematics 632 (2015) 19-27.
Book volume table of contents   
View Article: PDF

[18] Yoshinori Hamahata. Dedekind sums with a parameter in function fields. Contemporary Mathematics 632 (2015) 139-150.
Book volume table of contents   
View Article: PDF

[19] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[20] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[21] Jörg Jahnel. Points of bounded height on cubic and quartic threefolds. Math. Surveys Monogr. 198 (2014) 185-203.
Book volume table of contents   
View Article: PDF

[22] Jörg Jahnel. Conjectures on the asymptotics of points of bounded height. Math. Surveys Monogr. 198 (2014) 35-80.
Book volume table of contents   
View Article: PDF

[23] Jörg Jahnel. Introduction. Math. Surveys Monogr. 198 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[24] Jörg Jahnel. The concept of a height. Math. Surveys Monogr. 198 (2014) 15-33.
Book volume table of contents   
View Article: PDF

[25] Jörg Jahnel. Brauer Groups, Tamagawa Measures, and Rational Points on Algebraic Varieties. Math. Surveys Monogr. 198 (2014) MR MR3242964.
Book volume table of contents   

[26] Jörg Jahnel. An application: The Brauer--Manin obstruction. Math. Surveys Monogr. 198 (2014) 119-161.
Book volume table of contents   
View Article: PDF

[27] Jörg Jahnel. Appendix. Math. Surveys Monogr. 198 (2014) 239-246.
Book volume table of contents   
View Article: PDF

[28] Jörg Jahnel. On the Brauer group of a scheme. Math. Surveys Monogr. 198 (2014) 83-117.
Book volume table of contents   
View Article: PDF

[29] Jörg Jahnel. The Diophantine equation $x^4 + 2 y^4 = z^4 + 4 w^4$. Math. Surveys Monogr. 198 (2014) 165-183.
Book volume table of contents   
View Article: PDF

[30] Jörg Jahnel. On the smallest point on a diagonal cubic surface. Math. Surveys Monogr. 198 (2014) 205-237.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 480 found      Go to page: 1 2 3 4 > >>